# SDR FXGA201905171943

- Difficulty date: May 17, 2019
- Submitted: May 18, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ALT ACCESS DOOR DOUBLER REPLACEMENT.  TO REPLACE A CRACKED ACCESS DOOR DOUBLER AT NR 2 ATLERNATE TANK.  REMOVE AND REPLACE NR 2 ALTERNATE TANK ACCESS DOOR DOUBLER PER SERVICE BULLETIN #842.
